# SDR C77A2013F00101

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 12,121 hours, 6,908 cycles
- Engine: Ge CF348E5
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 82249
- Condition: Overheated
- Location: Zone 100
- Part time: 12,316 hours, 7,079 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING A MX STOP.  AN ODOR WAS FOUND IN THE ACFT.  UPON FURTHER INSPECTION ODOR WAS FOUND TO BE COMING FROM THE FLY BY WIRE BATTERY THAT WAS SMOLDERING/SMOKING.  THE BATTERY'S OVER HEAT LED WAS ON.  THE BATTERY WAS REPLACED IAW THE AMM, OPS AND FUNCTIONAL CHECKED GOOD.
